Is hair loss a side effect of Vidaza?
It causes hair fall
Thanks for the query.
Vidaza is an anti cancer drug and all the anti cancer drugs causes loss of hair and improper hair growth.
This hair loss is temporary and you will get back normal hair once the drug therapy is stopped.
Let me know if you have any other doubts.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Amitiza side effects hair loss
- Marvelon side effects hair loss
- Aldactone side effects hair loss
- Carboplatin side effects hair loss
- Thyronorm side effects hair loss
- Typhoid side effects hair loss
- Is hair loss herbalife side effect
- Cisplatin side effects hair loss
- Actonel side effects hair loss
- Tetralysal "hair loss" side effect
- Have swollen lymph node in neck and swollen lingual tonsils. Biopsy...
- Swallowed a pill without water. Started getting severe pain in throat...
- Have fluttering sensation under nipple, numbness in arm and leg. Any...
- Taking pulse treatment for pemphigus vulgaris. Getting gastric trouble....
- 27 years old. Facing problem of white beard. How to control this?
- Stomachache and gastritis. Noticed mucus in stool. CT scan normal. What...
- Small red itchy rashes appeared on skin. Suggest some medication
- Treated for non-diabetic neuropathy. Have swelling in calf, which goes...
- Have red patches on leg. No pain or itching. Should I be worried?
- Should I be worried if globulin level is in normal range?